# SDR UIEA2017011700065

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 740001
- Condition: No Test
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB SECOND FROM OTBD STATIC WICK FAILS OPS CHECK.  REMOVED AND REPLACED THE STATIC WICK IAW AMM 23-61-01, OPS CHECK GOOD.
